# SDR MASA200600163

- Difficulty date: January 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 7,063 hours, 4,498 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Activated
- Location: Spoiler System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7287 IAD, INBOARD FLIGHT SPOILERS AND INBOARD SPOILERON CAUTION MESSAGES.  MX WAS ABLE TO RESET SYSTEM, OPS CHECKS GOOD.
